# SDR SWAA2022021617386

- Difficulty date: July 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231KF UPPER SURFACE HAS A DENT WITH DELAMINATION 23' FROM FWD END; 24' FROM LH SIDE. / WORK ACCOMPLISHED ON WORK CARD X793258
